# SDR FOTR2106709336

- Difficulty date: May 12, 2011
- Submitted: June 2, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 56,161 hours, 31,836 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Part time: 56,161 hours, 31,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD FORE FLAP HAS 2 EACH GOUGES ON INBD UPPER SURFACE.  REPAIRED ON FASI W/O 21067, NR 09336.
